# SDR HNAA2018092800236

- Difficulty date: September 27, 2018
- Submitted: September 28, 2018
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 43,422 hours, 40,518 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: THE EMERGENCY LIGHTS CONNECTED TO THE #2 POWER SUPPLY DID NOT COME ON DURING OPS CHECK. CORRECTIVE ACTION: REMOVED CIELING PANEL IN FRONT OF GALLEY TO GAIN ACCESS TO #2 POWER SUPPLY. FOUND CHAFFED WIRES NEAR #2 POWER SUPPLY, REPLACED WIRES AND REINSTALLED CIELING PANEL IN FRONT OF GALLEY.
